# SDR REXA201000221

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 21,844 hours, 18,986 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 SEMI PRESSURE BULKHEAD HAS INDICATION OF CRACKS.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E AND REO 601R-53-41-609 REV B, DEVIATION E.
